# SDR 2013FA0000295

- Difficulty date: May 30, 2013
- Submitted: May 30, 2013
- Operation: General aviation
- Make and model: Piper PA-18A 150
- Aircraft time: 5,761 hours
- Engine: Lyc O320A2D
- Engine time: 1,682 hours
- Propeller: Snsnch 74DM
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 5,761 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT BROUGHT IN FOR REFURBISHMENT, ON REMOVAL OF FUSELAGE FABRIC, REAR TAIL SECTION WAS FOUND CRACKED IN THREE PLACES. (REF:CE-13-14) FUSELAGE REPAIRED STC SA4051NM.
